Swaminathan Anbhu
Hivatkozott rá
Hivatkozott rá
On subclasses of uniformly convex functions and corresponding class of starlike functions
R Bharati, R Parvatham, A Swaminathan
Tamkang Journal of Mathematics 28 (1), 1997
Starlike and convex functions associated with a nephroid domain
LA Wani, A Swaminathan
Bulletin of the Malaysian Mathematical Sciences Society 44, 79-104, 2021
Certain sufficiency conditions on Gaussian hypergeometric functions
A Swaminathan
J. Inequal. Pure Appl. Math 5 (4), 1-10, 2004
Geometric Properties of Generalized Bessel Functions.
SR Mondal, A Swaminathan
Bulletin of the Malaysian Mathematical Sciences Society 35 (1), 2012
Close-to-convexity properties of basic hypergeometric functions using their Taylor coefficients
K Raghavendar, A Swaminathan
J. Math. Appl 35, 53-67, 2012
Starlikeness of integral transforms and duality
RM Ali, AO Badghaish, V Ravichandran, A Swaminathan
Journal of Mathematical Analysis and Applications 385 (2), 808-822, 2012
A unified class of k-uniformly convex functions defined by the Dziok–Srivastava linear operator
C Ramachandran, TN Shanmugam, HM Srivastava, A Swaminathan
Applied mathematics and computation 190 (2), 1627-1636, 2007
A third-order differential equation and starlikeness of a double integral operator
RM Ali, SK Lee, KG Subramanian, A Swaminathan
Abstract and Applied Analysis 2011, 2011
Hypergeometric functions in the parabolic domain
A Swaminathan
Tamsui Oxford Journal of Mathematical Sciences 20 (1), 1-16, 2004
Sufficient conditions for hypergeometric functions to be in a certain class of analytic functions
A Swaminathan
Computers & mathematics with applications 59 (4), 1578-1583, 2010
Radius problems for functions associated with a nephroid domain
LA Wani, A Swaminathan
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
Mapping properties of basic hypergeometric functions
Á Baricz, A Swaminathan
Journal of Classical Analysis 5 (2), 115-128, 2014
Para-orthogonal polynomials on the unit circle satisfying three term recurrence formulas
CF Bracciali, AS Ranga, A Swaminathan
Applied Numerical Mathematics 109, 19-40, 2016
On the positivity of certain trigonometric sums and their applications
SR Mondal, A Swaminathan
Computers & Mathematics with Applications 62 (10), 3871-3883, 2011
Turán type inequalities for q-hypergeometric functions
A Baricz, K Raghavendar, A Swaminathan
Journal of Approximation Theory 168, 69-79, 2013
Geometric properties of generalized polylogarithm
SR Mondal, A Swaminathan
Integral Transforms and Special Functions 21 (9), 691-701, 2010
Fractional integration of generalized Bessel function of the first kind
P Malik, SR Mondal, A Swaminathan
International Design Engineering Technical Conferences and Computers and …, 2011
New subclass of hypergeometric meromorphic functions
F Ghanim, M Darus, A Swaminathan
Far East Journal of Mathematical Sciences, 2009
Stable Functions and Extension of Vietoris’ Theorem
SR Mondal, A Swaminathan
Results in Mathematics 62 (1), 33-51, 2012
Convexity of the incomplete beta functions
A Swaminathan
Integral Transforms and Special Functions 18 (7), 521-528, 2007
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20